# SDR MWEA00071

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Dislodged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE COVER CAME LOOSE AT THE BOTTOM.  MAINTENANCE REINSTALLED SLIDE COVER.
